L-open sets in bitopological spaces

Authors

  • Luay Al- Sweedy
  • Reyadh Delfi Ali

Abstract

The authors introduce some new open sets in bitopological spaces and study some of their basic properties.

Downloads

Published

2020-09-20

How to Cite

Al- Sweedy, L., & Delfi Ali, R. (2020). L-open sets in bitopological spaces. Mustansiriyah Journal for Sciences and Education, 17(5), 339-350. Retrieved from https://edumag.uomustansiriyah.edu.iq/index.php/mjse/article/view/148

Issue

Section

Research Article